# SDR SWAA2017053014016

- Difficulty date: May 24, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 72,528 hours, 58,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 2485A
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE INADVERTENTLY FELL OUT AND DEPLOYED.  R & R THE SLIDE ASSY IAW MM.
